# SDR MWEA96344

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT MAIN GEAR INNER DOOR PAN INTERCOSTAL 'Z' ATTACH ANGLE WAS CRACKED AT STA 737.  INSTALLED A NEW INNER DOOR PAN INTERCOSTAL IAW SRM 51-30-2.
